Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Reflection symmetry and symmetrizability of Hilbert space operators

Authors: Zoltán Sebestyén and Jan Stochel
Journal: Proc. Amer. Math. Soc. 133 (2005), 1727-1731
MSC (2000): Primary 47A05, 47A10; Secondary 47B32
Published electronically: November 19, 2004
MathSciNet review: 2120258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general factorization theorem for symmetrizable operators relating their spectra to spectra of selfadjoint operators induced by minimal factorizations is established. Its modified version essentially improves and completes a theorem of Jorgensen, which concerns diagonalizing operators with reflection symmetry.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 47A10, 47B32

Retrieve articles in all journals with MSC (2000): 47A05, 47A10, 47B32

Additional Information

Zoltán Sebestyén
Affiliation: Department of Applied Analysis, Eötvös University, H-1117 Budapest, Pázmány Péter sétány 1/c, Hungary

Jan Stochel
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland

PII: S 0002-9939(04)07705-6
Keywords: Operators in Hilbert space, de Branges space, factorizations of operator products, symmetrizable operators, operators with reflection symmetry
Received by editor(s): January 22, 2004
Received by editor(s) in revised form: February 14, 2004
Published electronically: November 19, 2004
Additional Notes: The research of the second author was supported by KBN grant 2 P03A 037 024
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia